PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 71 | 2 | 95-106
Tytuł artykułu

A generalization of the Goldbach-Vinogradov theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
71
Numer
2
Strony
95-106
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-08-19
poprawiono
1993-06-16
Twórcy
autor
  • Mathematical Institute, Shandong University, Jinan, Shandong 250100, P.R. China
Bibliografia
  • [1] P. X. Gallagher, A large sieve density estimate near σ=1, Invent. Math. 11 (1970), 329-339.
  • [2] H. Halberstam and H.-E. Richert, Sieve Method, Academic Press, 1974.
  • [3] G. Harman, Primes in short intervals, Math. Z. 180 (1982), 335-348.
  • [4] H. Iwaniec, A new form of the error term in the linear sieve, Acta Arith. 37 (1980), 307-320.
  • [5] C. Jia, Three primes theorem in short intervals, to appear.
  • [6] H. Mikawa, On the exceptional set in Goldbach problem, to appear.
  • [7] Chengdong Pan, Some new results in additive number theory, Acta Math. Sinica 9 (1959), 315-329.
  • [8] Chengdong Pan and Chengbiao Pan, Goldbach Conjecture, Science Press, Peking, 1981.
  • [9] B. Saffari and R. C. Vaughan, On the fractional parts of x/n and related sequences II, Ann. Inst. Fourier (Grenoble) 27 (1977), 1-30.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav71i2p95bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.